# SDR ASOA20141117092

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 30,445 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT WAS INTERMITTENT. MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS. NO DEFECTS WERE FOUND. THE AIRCRAFT WAS RELEASED FOR SERVICE.
